Skew-symmetric distributions generated by the distribution function of the normal distribution

DSpace/Manakin Repository

Skew-symmetric distributions generated by the distribution function of the normal distribution

Show full item record


Ficha descriptiva:


Title: Skew-symmetric distributions generated by the distribution function of the normal distribution
Handle URI: https://hdl.handle.net/10925/743
Abstract: In this paper we study a general family of skew-symmetric distributions which are generated by the cumulative distribution of the normal distribution. For some distributions, moments are computed which allows computing asymmetry and kurtosis coefficients. It is shown that the range for asymmetry and kurtosis parameters is wider than for the family of models introduced by Nadarajah and Kotz (2003). For the skew-t-normal model, we discuss approaches for obtaining maximum likelihood estimators and derive the Fisher information matrix, discussing some of its properties and special cases. We report results of an application to a real data set related to nickel concentration in soil samples.
Palabras Claves: Matemáticas
Datos de publicación: Environmetrics, Vol.18, N°4, 395-407, 2007
Facultad: Facultad de Ingeniería
Carrera: Plan Común Ingeniería

Files in this item

Archivos Size Format View Description
skew_gomez.pdf 209.0Kb PDF Thumbnail Artículo

This item appears in the following Collection(s)

Show full item record

Browse

My Account